MAUDE Adverse Event Report: Medtronic, Inc. Catheter Connecting Cable; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

Medtronic, Inc. Catheter Connecting Cable; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACHC
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Catheter Connecting Cable
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50724748
Report Number2182208-2026-51684
Device Sequence Number8542352
Product Code DRF
UDI-Device Identifier00763000280024
UDI-Public(01)00763000280024(17)260801(10)G24A04630
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number2ACHC
Device Catalogue Number2ACHC
Device Lot NumberG24A04630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown